# SDR TSAA0253048

- Difficulty date: February 7, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65465271
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT AND REMOVED THE DAMAGED PORTION OF THE TRACK AT BS 420 TO 480.  FABRICATED NEW SEAT TRACK.  INSTALLED THE REPAIR PARTS IAW SRM 53-10-5, FIGURE 7.  AIRCRAFT RETURNED TO SERVICE.  (M)
